# SDR GLBA2001219

- Difficulty date: October 23, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N108GL
- Make and model: Emb EMB-120
- Aircraft serial: 120108
- Aircraft time: 25,619 hours, 28,714 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NOSE STEERING DISCONNECT ON T/O ROLL.  COULD NOT DUPLICATE, OPS CHECKED SYSTEM SATISFACTORY.
